MathSciNet Relay Station
MathSciNet bibliographic data
MR1854763 12H05 (12F10 34M50)
Crespo, Teresa; Hajto, Zbigniew Recouvrements doubles comme groupes de Galois différentiels. (French) [Double covers as differential Galois groups] C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), no. 4, 271–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement